# SDR QXEA0003256

- Difficulty date: November 28, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shim
- Condition: Cracked
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- SHIM HAS CRACKS AROUND FASTENER HOLES IN 3 LOCATIONS ON APERTURE OF PANEL 71A. REPAIRED IAW HORIZON AIR EA 4-57-511.
